# SDR CA180404015

- Difficulty date: March 31, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DIVERSION, IN CLIMB THRU 10,000 RT WINDOW HEAT CAUTION CAME ON.  RESET AND MSG CAME BACK MULTIPLE TIMES.  MESSAGE REAPPEARED AFTER 11 SECONDS AFTER THE RESET.  CORRECTIVE ACTION: REMOVED AND REPLACED RT WINDOW HEAT CONTROLLER, IAW AMM 30-41-06.  OP CHECK GOOD.  OK FOR SVC.  (TC# 20180404015)
